Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Stent in artery post an heart attack, on Clavix. Missed it for a day. Is it safe?

I have suffered heart attack one year back , and medicated stent was put in one artery . I have been taking clavix As 150, apart from othr regular medicines. My age is 56 years and now lead a normal life. I have forgotten today , whether I took /or not taken my regular Tablet of ClavixAS 150. This should have been taken at 2 hours back. Will it b safe now to avoid taking now( making a miss altogether) or should take ( as it may lead to double doze). Sorry, I skip the query as I can pay but not online, as i do not have internet payment facility.
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Dont worry. Missing 1 day does not matter. The effects take about 5 days to wear off. No harm in taking it later in the day if you forget but no need to take a double dose if it is a whole day.
Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor